Translator Disclaimer
December 2012 Definable well-orders of $H(\omega _2)$ and $GCH$
David Asperó, Sy-David Friedman
J. Symbolic Logic 77(4): 1101-1121 (December 2012). DOI: 10.2178/jsl.7704030

Abstract

Assuming $2^{\aleph_0}=\aleph_1$ and $2^{\aleph_1}=\aleph_2$, we build a partial order that forces the existence of a well—order of $H(\omega_2)$ lightface definable over $\langle H(\omega_2), \in\rangle$ and that preserves cardinal exponentiation and cofinalities.

Citation

Download Citation

David Asperó. Sy-David Friedman. "Definable well-orders of $H(\omega _2)$ and $GCH$." J. Symbolic Logic 77 (4) 1101 - 1121, December 2012. https://doi.org/10.2178/jsl.7704030

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1270.03096
MathSciNet: MR3051616
Digital Object Identifier: 10.2178/jsl.7704030

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top